BIT Numerical Mathematics

, Volume 1, Issue 4, pp 286–289

On the tabulation of indefinite integrals


DOI: 10.1007/BF01933245

Cite this article as:
Wynn, P. BIT (1961) 1: 286. doi:10.1007/BF01933245


A number of efficient methods have been developed for the numerical solution of linear second order differential equations from which the term involving the first derivative is absent. The function
satisfies such an equation. This fact is of material assistance in the tabulation of indefinite integrals.

Copyright information

© BIT Foundations 1961

Authors and Affiliations

  • P. Wynn
    • 1
  1. 1.Mathematisch CentrumAmsterdam

Personalised recommendations